Severe Nausea - ekdavis81

Oh No Associated with Colorectal (Colon) Cancer. Posted on February 27, 2013 View this journey (2 Experiences)

Today is his first day of radiation/chemo and he's so nauseous even with antinausea meds. Is this something others have experienced (nausea with colorectal cancer even when not currently in treatment)?

2 Comments
  • myb's Avatar
    myb

    Chemo 1 is an experience. Tell your Oncologist that you are nauseous even on the nausea meds. I was that way too till we got the meds tweeked. I used to wake up nauseous and exhausted on chemo day because not sleeping the night before. I quickly started taking a 1/2 of Ativan (anti Anxiety) the night before so I could sleep. I also used this to battle the nausea as the Zofran and Compazine didn't cut it for me at all and made me severely constipated.

    over 7 years ago
  • Peroll's Avatar
    Peroll

    I fou8nd that getting out in front of nausea or for that matter diarrhea, which will likely happen as chemo for colon cancer irritates the colon. To do this you need to get the anti nausea meds before the chemo not with or after. I used to get nauseated and vomit just from goiong into the infusion center so I took meds on the way to help. Good Luck and let us know how we can help.

    over 7 years ago

Read and answer Colorectal (Colon) Cancer questions.